# SDR ASAA2013021193863

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 47,895 hours, 26,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RT FWD OVERWING EXIT HAS BROKEN LENS AND MULTIPLE LAMPS INOPERATIVE.  REPLACED LAMP & LENS, AND TESTED IAW MM 33-51-81-962-044.  OPS NORMAL.
